# SDR CALA0300727

- Difficulty date: December 31, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 57,345 hours, 26,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6552457502
- Condition: Cracked
- Location: Aft Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT LAV WEBS TO FACILITATE REPAIR OF APB.  REMOVED AND REPLACED WEBS PER SRM 51-10-02.  CRACKED 2 X 5 INCH.
